# SDR DALA2021071203895

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 65,441 hours, 29,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 ER/A 592464-14AD ISSUED FOR HOLE DAMAGE AT FR20 RHS DOOR STOP FITTING LOCATIONS #1 AND #7. CORRECTIVE ACTION: ACCOMPLISHED ER/A 592464-14AD INSPECTION. CONTINUE ON MON. (1870908)
